Mathematical Research Letters

Volume 20 (2013)

Number 4

Lipschitz constants to curve complexes

Pages: 647 – 656

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a4

Authors

V. Gadre (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

E. Hironaka (Department of Mathematics, Florida State University, Tallahassee, Fl., U.S.A.)

R. P. Kent, IV (Department of Mathematics, University of Wisconsin, Madison, Wisc., U.S.A.)

C. J. Leininger (Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Il., U.S.A.)

Abstract

We determine the asymptotic behavior of the optimal Lipschitz constant for the systole map from Teichmüller space to the curve complex.

2010 Mathematics Subject Classification

11F03, 11F11

Full Text (PDF format)